MathSciNet Relay Station
MathSciNet bibliographic data
MR1939124 (2004g:16042) 16W30 (16R20)
Wu, Q.-S.; Zhang, J. J. Regularity of involutory PI Hopf algebras. J. Algebra 256 (2002), no. 2, 599–610.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement